MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 59 male patient had hernia repair surgery on or about (b)(6) 2018.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot no.Sp100559.Following the initial implant of the mesh device, and due to complications concerning same, the patient was required to undergo revision surgeries, including additional mesh implantation as follows: on or about (b)(6) 2018, when the patient was implanted with:lifecell strattice mesh, lot no.Sp100622-095; (b)(6) 2018; (b)(6) 2019.When the patient was implanted with lifecell strattice mesh, lot no.: sp20009066; and (b)(6) 2020, when the patient was implanted with lifecell strattice mesh, lot no: sp20022023.This record is associated with the device implanted on august 20, 2018; lot sp100622-095.It was also reported the patient was implanted with device lot no: sp20022023 on (b)(6) 2020.However ,there is no event reported after the implantation and therefore an additional complaint record will not be opened for sp20022023.It should also be noted this in an invalid lot number.This is the same event and the same patient reported under mdr # 1000306051-2023-00100 abbvie complaint # (b)(4), and, mdr # 1000306051-2023-00101.Abbvie complaint # (b)(4).
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp100622, included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6) 2023, of the 114 devices released to finished goods for lot sp100622, 110 have been distributed with 66 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings.A supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16871484
Report Number1000306051-2023-00102
Device Sequence Number20282696
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1010002
Device Lot NumberSP100622
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale